# SDR 2023FA0000414

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Aircraft: N939FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0180
- Aircraft time: 18,878 hours, 15,730 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110045570
- Part serial: 84215034
- Condition: Defective
- Location: Control Panel
- Part time: 6,380 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT OBSERVED SMOKE IN COCKPIT CAUSED BY FAULTY TRANSPONDER INSTALLED UNDER STC# SA01512WI-D 07/09/2010. FOUND BURNT CHIP ON CIRCUIT BOARD.
